Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have been on Amlodipine Besylate. Taking HGH releasor but no effect. Is it safe?

User rating for this question
Answered by

Practicing since : 1998
Answered : 1259 Questions
Ive been on Amlodipine Besylate for about a month(8 days at 10mg). For about a week I've been taking an hgh releasor(Sero-Vital Hgh). Its 4 capsules on an empty stomach. Each dose of 4 capsules has 2.9 grams of a proprietary blend of...
L-lysine, L Arginine, Oxo-Proline, N-Acetyl L Cysteine, L Glutamine, Schizonepeta(ariel parts) powder. I've taken two capsules and even three capsules with no effect. I read Arginine could have contra-indications with blood pressure medicine. Is this hgh releasor safe?
Posted Sun, 21 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Dear Sir
1. Arginine acts by getting converted into nitric oxide in the body. Nitric oxide is a vasodilator and widens the small blood vessels which otherwise provide resistance to blood flow. Once dilatation or widening of these blood vessels occur the resistance to flow of blood falls and the blood pressure falls. It also induces release of growth hormone and insulin in body.
2. As per the available literature, the combination of arginine with blood pressure lowering medicines should be avoided as this may result in excessive fall in blood pressure. Although FDA does not provide direct guidelines on this issue but most of the literature supports against their concomitant use.
3. If HGH (human growth hormone) "releasor" is a must for you, you should consult your cardiologist and plan its intake under strict supervision and monitoring.
Hope this clarifies the issue. If there is anything else , please feel free to write.
Above answer was peer-reviewed by
Follow-up: Have been on Amlodipine Besylate. Taking HGH releasor but no effect. Is it safe? 2 hours later
Thank you for your answer.

Answered by Dr. Sukhvinder Singh 4 hours later
You are welcome sir.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor